Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 79, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 30, 2015, 6:30 PM EDT for Champaign County, Ohio. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2015, 6:30 PM EDT (22:30 UTC)
- Expired
- May 30, 2015, 7:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Champaign County, OH
The radar
The Cincinnati radar (KILN), 82 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 375 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
061
WUUS51 KILN 302230
SVRILN
OHC021-302300-
/O.NEW.KILN.SV.W.0079.150530T2230Z-150530T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
630 PM EDT SAT MAY 30 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
* UNTIL 700 PM EDT.
* AT 630 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
THACKERY...MOVING NORTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
* LOCATIONS IMPACTED INCLUDE...
ST. PARIS...
URBANA...
IN ADDITION...WESTVILLE...MILLERSTOWN...KISER LAKE STATE PARK...
LIPPINCOTT...SPRINGHILLS AND KENNARD ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4023 8367 4014 8366 4003 8386 4004 8404
4027 8391
TIME...MOT...LOC 2231Z 214DEG 29KT 4008 8396
HAIL...<0.75IN
WIND...60MPH
$$2 follow-up statements
568
WWUS51 KILN 302238
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
638 PM EDT SAT MAY 30 2015
OHC021-302300-
/O.CON.KILN.SV.W.0079.000000T0000Z-150530T2300Z/
CHAMPAIGN OH-
638 PM EDT SAT MAY 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CENTRAL CHAMPAIGN COUNTY...
AT 636 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR ST. PARIS...MOVING NORTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
LOCATIONS IMPACTED INCLUDE...
URBANA.
IN ADDITION...WESTVILLE...MILLERSTOWN...KISER LAKE STATE PARK...
LIPPINCOTT...SPRINGHILLS AND KENNARD ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4023 8367 4014 8366 4003 8386 4014 8398
4027 8391
TIME...MOT...LOC 2238Z 214DEG 29KT 4013 8392
HAIL...<0.75IN
WIND...60MPH
$$687
WWUS51 KILN 302301
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
701 PM EDT SAT MAY 30 2015
OHC021-302311-
/O.EXP.KILN.SV.W.0079.000000T0000Z-150530T2300Z/
CHAMPAIGN OH-
701 PM EDT SAT MAY 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHAMPAIGN COUNTY HAS
EXPIRED...
THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 4023 8367 4014 8366 4003 8386 4014 8398
4027 8391
TIME...MOT...LOC 2238Z 214DEG 29KT 4013 8392
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 4:50 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 30, 4:50 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 450 PM EDT SAT MAY 30 2015 .SYNOPSIS... AN AREA OF LOW PRESSURE WILL APPROACH THE REGION TONIGHT AND MOVE THROUGH THE AREA ON SUNDAY. HIGH PRESSURE WILL BEGIN TO MOVE INTO INTO THE AREA FOR THE BEGINNING OF THE WORK WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN A WARM AND UNSTABLE AIRMASS THIS AFTERNOON. AN AREA OF LOW PRESSURE WILL APPROACH THE REGION TONIGHT. EXPECT SHOWERS AND SOME THUNDERSTORM ACTIVITY TO PERSIST THROUGH THE NIGHT ESPECIALLY ACROSS WESTERN AND NORTHERN PORTIONS OF THE FA. THIS IS ALSO THE AREA THAT WILL HAVE THE POTENTIAL OF SEEING SOME ISOLATED STRONG TO SEVERE THUNDERSTORMS. THE PRIMARY THREAT OF ANY STRONG TO SEVERE STORMS WOULD BE WIND HOWEVER ISOLATED HAIL CANNOT BE RULED OUT. HIGHLIGHTED THIS THREAT IN THE HWO. TEMPERATURES WILL BE THE COOLEST ACROSS NW PORTIONS OF THE FA WHERE WINDS WILL BE MORE OUT OF THE ENE OVERNIGHT. THIS WILL ALSO BE THE AREA WHERE THERE IS THE POTENTIAL FOR THE HEAVIEST RAIN OVERNIGHT. ADDED IN HEAVY RAIN MENTION INTO THE HWO AND ALSO PUT HEAVY RAIN MENTION INTO THE FORECAST. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... THE AREA OF LOW PRESSURE IS EXPECTED TO MOVE ACROSS THE FA ON SUNDAY TRAVELING FROM AROUND JUST NORTH OF DAYTON TO JUST NORTH OF COLUMBUS. THE BEST CHANCE FOR RAIN WILL BE ALONG AND JUST OF THIS AREA. AS THE LOW MOVES ACROSS THE REGION EXPECT A WIDE RANGE IN TEMPERATURES WITH HIGH TEMPERATURES ACROSS NW PORTIONS OF THE FA ONLY EXPECTED TO BE IN THE 60S WHILE SE PORTIONS OF THE FA ARE EXPECTED TO RISE INTO THE 80S. COOLER AIR WILL WORK INTO THE FA DURING THE AFTERNOON AND THEN EXPECT TEMPERATURES TO BEGIN TO DROP ACROSS THE REGION. COOLER AIR WILL CONTINUE TO MOVE IN SUNDAY NIGHT WITH LOW TEMPERATURES RANGING FROM THE UPPER 40S ACROSS NW PORTIONS OF THE FA TO UPPER 50S ACROSS SE PORTIONS OF THE FA. && .LONG TERM /MONDAY THROUGH SATURDAY/... PERIOD WILL START WITH SURFACE HIGH OVER THE UPPER GREAT LAKES AND A FRONT STALLED JUST SOUTH OF THE REGION. LOW LEVEL MOISTURE WILL BE TRAPPED UNDER AN INVERSION RESULTING IN SUBSTANTIAL CLOUDS AND RELATIVELY COOL CONDITIONS. SOME SHOWERS COULD OCCUR IN THE FAR SOUTHERN COUNTIES IN CLOSER PROXIMITY TO THE BOUNDARY. THERE WILL BE LITTLE CHANGE TO THE PATTERN THROUGH THE MIDDLE OF THE WEEK WITH THE REGION IN A BIT OF A COL BETWEEN WESTERLIES TO THE NORTH AND A CUT OFF LOW IN THE DEEP SOUTH. OLD FRONTAL BOUNDARY/ INVERTED TROUGH WILL REMAIN JUST SOUTHEAST OF THE FORECAST AREA AND PERHAPS EVEN DRIFT BACK NORTH A BIT. A FAIR AMOUNT OF UNCERTAINTY WITH THIS EVOLUTION. BUT THERE IS ENOUGH OF A SIGNAL TO WARRANT CHANCE POPS...MOSTLY DIURNAL...WEDNESDAY AND THURSDAY. TEMPERATURES WILL SLOWLY WARM DURING THIS PERIOD. AS SOUTHERN LOW OPENS UP THE WESTERLIES WILL SAG SOUTHWARD LATE IN THE WEEK. THERE WILL BE ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY AS A SHORT WAVE MOVES THROUGH. IT APPEARS THAT HIGH PRESSURE WILL START BUILDING IN FOR SATURDAY. TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL FOR THE LATTER PART OF THE WEEK. && .AVIATION /21Z SATURDAY THROUGH THURSDAY/... NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS ON THE RADAR CURRENTLY. DUE TO COVERAGE HAVE ADDED TEMPO TSRA TO ALL TAF SITES THIS AFTERNOON. EXPECT COVERAGE TO REMAIN WIDESPREAD THROUGH THE AFTERNOON INTO EVENING. A SURFACE LOW WILL APPROACH FROM THE SOUTHWEST LATER THIS EVENING WHICH SHOULD HELP TO TRANSITION BEST COVERAGE FARTHER NORTH. HIGH RES MODELS THEN ARE INDICATING A LINE OF SHOWERS AND THUNDERSTORMS PUSHING INTO THE AREA EARLY TOMORROW MORNING ALONG A FRONT. HIGH RES MODELS THEN WEAKEN THE N-S LINE AS IT MOVES INTO THE AREA. AS THE LOW MOVES NORTHEAST OF THE AREA MODELS CONTINUE TO SHOW DEVELOPMENT OF MVFR CIGS. NAM AND GFS FORECAST SOUNDINGS SHOW IFR CIGS OFF TO THE WEST WITH MVFR TOWARDS THE EAST. FOR NOW HAVE TRENDED CIGS DOWN. OUTLOOK...SHOWERS AND THUNDERSTORMS ARE POSSIBLE SUNDAY. POTENTIAL EXISTS FOR MVFR OR IFR CIGS LATE SUNDAY THROUGH MONDAY MORNING. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM... AVIATION...HAINES
Hazardous weather outlook, May 30, 4:05 PM EDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 405 PM EDT SAT MAY 30 2015 INZ075-080-KYZ089>100-OHZ063>065-071>074-077>082-088-312015- OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-FAYETTE OH-PICKAWAY- FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 405 PM EDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073-074-OHZ042>046-051>056-060>062-070-312015- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER- 405 PM EDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER. OHZ026-034-035-312015- HARDIN-MERCER-AUGLAIZE- 405 PM EDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO. .DAY ONE...TONIGHT. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THROUGH THE EVENING HOURS. HEAVY RAIN WILL BE POSSIBLE AT TIMES THIS EVENING INTO TONIGHT. THIS MAY LEAD TO ISOLATED FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER.
In the hours before
Special weather statement, May 30, 5:39 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
539 PM EDT SAT MAY 30 2015
INZ073>075-080-302215-
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-
539 PM EDT SAT MAY 30 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN RIPLEY...
SOUTHWESTERN DEARBORN...OHIO AND SWITZERLAND COUNTIES THROUGH 615 PM
EDT...
AT 536 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
PLEASANT...MOVING NORTH AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
NICKEL SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DILLSBORO AND MILAN.
ALSO...AVONBURG...BEAR BRANCH...CROSS PLAINS...BENHAM...FRIENDSHIP...
OLEAN...FARMERS RETREAT...COLD SPRINGS...MOUNT SINAI AND MOORES HILL
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3919 8522 3913 8492 3880 8514 3881 8521
3891 8521 3891 8528Special weather statement, May 30, 5:43 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
543 PM EDT SAT MAY 30 2015
OHZ046-055-056-065-302215-
DELAWARE OH-FAIRFIELD OH-FRANKLIN OH-LICKING OH-
543 PM EDT SAT MAY 30 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LICKING...EASTERN
FRANKLIN...NORTHWESTERN FAIRFIELD AND SOUTHEASTERN DELAWARE COUNTIES
THROUGH 615 PM EDT...
AT 541 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM WESTERVILLE TO SUMMIT STATION TO BLACKLICK ESTATES...
MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PICKERINGTON...
PATASKALA...GRANVILLE...HEATH...BUCKEYE LAKE...UTICA AND NEWARK.
ALSO...JERSEY...BEECHWOOD TRAILS...ETNA...JOHNSTOWN...KIRKERSVILLE...
ALEXANDRIA...GRANVILLE SOUTH...FREDONIA...HEBRON AND MILLERSPORT ARE
NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3995 8219 3994 8223 3991 8223 3991 8231
3993 8246 3990 8246 3985 8299 4002 8296
4013 8295 4020 8275 4026 8248 4025 8247
4024 8218Special weather statement, May 30, 5:57 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
557 PM EDT SAT MAY 30 2015
OHZ051>053-061-062-071-302230-
CHAMPAIGN OH-CLARK OH-GREENE OH-MIAMI OH-MONTGOMERY OH-WARREN OH-
557 PM EDT SAT MAY 30 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WARREN...
NORTHEASTERN MONTGOMERY...SOUTHEASTERN MIAMI...GREENE...CLARK AND
SOUTHERN CHAMPAIGN COUNTIES THROUGH 630 PM EDT...
AT 556 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BRANDT TO BEAVERCREEK TO ROXANNA...MOVING NORTHEAST AT
35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW CARLISLE...XENIA...
YELLOW SPRINGS...CEDARVILLE AND SPRINGFIELD.
ALSO...GREENE COUNTY AIRPORT...PARK LAYNE...MEDWAY...TREBEIN...
CRYSTAL LAKES...HAVEN VIEW...OLDTOWN...HOLIDAY VALLEY...GREEN MEADOWS
AND DONNELSVILLE ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4014 8379 3987 8366 3968 8366 3957 8395
3957 8397 3956 8398 3951 8409 3968 8412
3993 8421Special weather statement, May 30, 6:03 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
603 PM EDT SAT MAY 30 2015
OHZ026-302245-
HARDIN OH-
603 PM EDT SAT MAY 30 2015
...A STRONG THUNDERSTORM WILL AFFECT HARDIN COUNTY THROUGH 645 PM
EDT...
AT 601 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF
KENTON...MOVING NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ADA...KENTON AND
FOREST.
ALSO...HUNTERSVILLE...MOUNT VICTORY...MENTZER...BLANCHARD...
PFEIFFER...DOLA...HEPBURN...GRANT...DUNKIRK AND PATTERSON ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4082 8349 4071 8349 4071 8344 4068 8341
4057 8341 4051 8354 4051 8356 4074 8387
4082 8387 4082 8350Local storm report, May 30, 6:23 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
623 PM EDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 1 E BEAVERCREEK 39.73N 84.04W
05/30/2015 GREENE OH AMATEUR RADIO
8 INCH DIAMETER TREE SPLIT BY WIND
&&Special weather statement, May 30, 6:28 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
628 PM EDT SAT MAY 30 2015
OHZ045-052>054-062-063-072-302300-
CHAMPAIGN OH-CLARK OH-CLINTON OH-FAYETTE OH-GREENE OH-MADISON OH-
UNION OH-
628 PM EDT SAT MAY 30 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN UNION...
WESTERN MADISON...EASTERN GREENE...NORTHWESTERN FAYETTE...
NORTHWESTERN CLINTON...CLARK AND SOUTHERN CHAMPAIGN COUNTIES THROUGH
700 PM EDT...
AT 627 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM TERRE HAUTE TO PITCHIN TO MIDDLETON CORNER...MOVING
EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...URBANA...SOUTH
CHARLESTON...MECHANICSBURG...LONDON AND JEFFERSONVILLE.
ALSO...NEW JASPER...WESTVILLE...PAINTERSVILLE...BUCK CREEK STATE
PARK...SELMA...HARMONY...NEW MOOREFIELD...JAMESTOWN...BELL CENTER AND
LISBON ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4017 8347 3993 8335 3960 8348 3954 8398
3955 8398 3984 8387 4009 8397The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 3:56 PM EDT | Special Weather Statement | ILN | Mercer | 19 min |
| May 30, 4:28 PM EDT | Special Weather Statement | ILN | Mercer | 32 min |
| May 30, 4:30 PM EDT | Special Weather Statement | ILN | Madison | 30 min |
| May 30, 4:39 PM EDT | Special Weather Statement | ILN | Shelby | 36 min |
| May 30, 4:54 PM EDT | Special Weather Statement | ILN | Franklin | 36 min |
| May 30, 5:02 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Logan, Miami, Shelby | 43 min |
| May 30, 5:07 PM EDT | Special Weather Statement | ILN | Miami | 23 min |
| May 30, 5:11 PM EDT | Severe Thunderstorm Warning | ILN | Franklin | 34 min |
| May 30, 5:23 PM EDT | Special Weather Statement | ILN | Warren | 37 min |
| May 30, 5:30 PM EDT | Special Weather Statement | ILN | Delaware | 45 min |
| May 30, 5:32 PM EDT | Special Weather Statement | ILN | Montgomery | 43 min |
| May 30, 5:38 PM EDT | Special Weather Statement | ILN | Hardin, Logan | 52 min |
| May 30, 5:43 PM EDT | Special Weather Statement | ILN | Licking | 32 min |
| May 30, 5:57 PM EDT | Special Weather Statement | ILN | Clark, Greene | 33 min |
| May 30, 6:03 PM EDT | Special Weather Statement | ILN | Hardin | 42 min |
| May 30, 6:28 PM EDT | Special Weather Statement | ILN | Clark, Greene, Madison | 32 min |
| May 30, 6:39 PM EDT | Special Weather Statement | ILN | Greene | 36 min |
| May 30, 6:40 PM EDT | Special Weather Statement | ILN | Licking | 35 min |
| May 30, 6:54 PM EDT | Special Weather Statement | ILN | Logan | 36 min |
| May 30, 6:57 PM EDT | Special Weather Statement | ILN | Madison, Union | 33 min |
| May 30, 7:05 PM EDT | Special Weather Statement | ILN | Licking | 40 min |
| May 30, 7:08 PM EDT | Special Weather Statement | ILN | Clark, Greene | 37 min |
| May 30, 7:10 PM EDT | Special Weather Statement | ILN | Mercer | 50 min |
| May 30, 7:15 PM EDT | Severe Thunderstorm Warning | ILN | Mercer | 45 min |
| May 30, 7:18 PM EDT | Special Weather Statement | ILN | Warren | 42 min |
| May 30, 7:26 PM EDT | Special Weather Statement | ILN | Delaware, Union | 49 min |
| May 30, 7:28 PM EDT | Special Weather Statement | ILN | Darke | 32 min |
| May 30, 7:36 PM EDT | Special Weather Statement | ILN | Champaign, Clark | 39 min |
| May 30, 7:39 PM EDT | Special Weather Statement | ILN | Darke | 36 min |
| May 30, 7:44 PM EDT | Special Weather Statement | ILN | Montgomery | 46 min |
| May 30, 7:55 PM EDT | Special Weather Statement | ILN | Auglaize, Mercer, Shelby | 50 min |
| May 30, 7:56 PM EDT | Areal Flood Advisory | ILN | Darke, Mercer | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.